# SDR RAIA00704006

- Difficulty date: April 2, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,465 hours, 16,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 7981 - ROA - PAX DOOR HANDRAIL EMERGENCY LIGHT INOP.  MAINTENANCE DEFERRED EXTERNAL EMERGENCY LIGHT IN PAX HANDRAIL.
